# SDR 2025FA0000149

- Difficulty date: March 5, 2025
- Submitted: March 5, 2025
- Operation: General aviation
- Aircraft: N343DM
- Make and model: Mooney M20J
- Engine: Lyc IO360A3B6D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Cover
- Part number: 68795
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ROCKER BOX COVER ON NUMBER 5 CYLINDER HEAD LEAKING OIL THROUGH HAIRLINE CRACK AT THE STAMPING MARK.  THE LINE THAT UNDERLINES THE STAMPED "LYCOMING" LETTERS HAS A CRACK ALLOWING SLOW SEEPAGE OF ENGINE OIL AT ALL TIMES.
